JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SCREEN CONFORMAL EINSTEIN LIGHTLIKE HYPERSURFACES OF A LORENTZIAN SPACE FORM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SCREEN CONFORMAL EINSTEIN LIGHTLIKE HYPERSURFACES OF A LORENTZIAN SPACE FORM
Jin, Dae-Ho;
  PDF(new window)
 Abstract
In this paper, we study the geometry of lightlike hypersurfaces of a semi-Riemannian manifold. We prove a classification theorem for Einstein lightlike hypersurfaces M of a Lorentzian space form subject such that the second fundamental forms of M and its screen distribution S(TM) are conformally related by some non-vanishing smooth function.
 Keywords
Einstein lightlike hypersurfaces;screen conformal;Lorentzian space forms;
 Language
English
 Cited by
1.
A CHARACTERIZATION THEOREM FOR LIGHTLIKE HYPERSURFACES OF SEMI-RIEMANNIAN MANIFOLDS OF QUASI-CONSTANT CURVATURES,;

East Asian mathematical journal , 2014. vol.30. 1, pp.15-22 crossref(new window)
1.
A CHARACTERIZATION THEOREM FOR LIGHTLIKE HYPERSURFACES OF SEMI-RIEMANNIAN MANIFOLDS OF QUASI-CONSTANT CURVATURES, East Asian mathematical journal , 2014, 30, 1, 15  crossref(new windwow)
 References
1.
C. Atindogbe and K. L. Duggal, Conformal screen on lightlike hypersurfaces, Int. J. Pure Appl. Math. 11 (2004), no. 4, 421-442.

2.
C. Atindogbe, J.-P. Ezin, and J. Tossa, Lightlike Einstein hypersurfaces in Lorentzian manifolds with constant curvature, Kodai Math. J. 29 (2006), no. 1, 58-71. crossref(new window)

3.
K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.

4.
K. L. Duggal and D. H. Jin, Null curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2007.

5.
K. L. Duggal and D. H. Jin, A Classification of Einstein lightlike hypersurfaces of a Lorentzian space form, to appear in J. Geom. Phys.

6.
D. H. Jin, Screen conformal lightlike hypersurfaces of a semi-Riemannian space form, J. Korea Soc. Math. Educ. Ser. B Pure Appl. Math. 16 (2009), no. 3, 271-276.

7.
D. N. Kupeli, Singular Semi-Riemannian Geometry, Mathematics and Its Applications, vol. 366, Kluwer Acad. Publishers, Dordrecht, 1996.

8.
G. de Rham, Sur la reductibilit`e d’un espace de Riemann, Comment. Math. Helv. 26 (1952), 328-344. crossref(new window)

9.
P. J. Ryan, Homogeneity and some curvature conditions for hypersurfaces, Tohoku Math. J. (2) 21 (1969), 363-388. crossref(new window)